Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 307, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 6, 2012, 1:39 PM CDT for Perry County, Saline County, Arkansas. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2012, 1:39 PM CDT (18:39 UTC)
- Expired
- Aug 6, 2012, 2:01 PM CDT
- In force
- 22 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Perry County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 48 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
503
WUUS54 KLZK 061839
SVRLZK
ARC105-125-061915-
/O.NEW.KLZK.SV.W.0307.120806T1839Z-120806T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
139 PM CDT MON AUG 6 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
NORTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 215 PM CDT
* AT 134 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LAKE WINONA...OR 16 MILES SOUTH OF PERRYVILLE...AND MOVING EAST AT
10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMS JUNCTION... LAKE WINONA... LAKE SYLVIA...
REFORM... PARON... WOLF PINNACLE...
RODY MTN... MUSE MTN... JENNINGS MTN...
GRINDSTONE MTN... FLATSIDE PINNACLE... CRYSTAL MTN...
COLE MTN... BRUSHY MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3490 9276 3488 9275 3486 9276 3485 9273
3470 9265 3469 9293 3486 9297
TIME...MOT...LOC 1839Z 262DEG 7KT 3479 9286
$$
/2272 follow-up statements
146
WWUS54 KLZK 061855
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
155 PM CDT MON AUG 6 2012
ARC105-125-061915-
/O.CON.KLZK.SV.W.0307.000000T0000Z-120806T1915Z/
PERRY AR-SALINE AR-
155 PM CDT MON AUG 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
SALINE AND SOUTH CENTRAL PERRY COUNTIES UNTIL 215 PM CDT...
AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 2 MILES SOUTHEAST OF LAKE WINONA...OR 15 MILES SOUTH OF
PERRYVILLE...MOVING EAST AT 10 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
WILLIAMS JUNCTION... LAKE WINONA... LAKE SYLVIA...
REFORM... PARON... RODY MTN...
JENNINGS MTN... COLE MTN... BRUSHY MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3487 9289 3490 9276 3488 9275 3486 9276
3485 9273 3472 9267 3471 9287
TIME...MOT...LOC 1855Z 262DEG 7KT 3479 9282
$$
/227372
WWUS54 KLZK 061901
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
201 PM CDT MON AUG 6 2012
ARC105-125-061911-
/O.CAN.KLZK.SV.W.0307.000000T0000Z-120806T1915Z/
PERRY AR-SALINE AR-
201 PM CDT MON AUG 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SALINE AND SOUTH
CENTRAL PERRY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3487 9289 3490 9276 3488 9275 3486 9276
3485 9273 3472 9267 3471 9287
TIME...MOT...LOC 1901Z 262DEG 7KT 3479 9281
$$
/227What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 11:47 AM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 6, 11:47 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1147 AM CDT MON AUG 6 2012 .AVIATION... TSRA CHANCES APPEAR BEST ACROSS EXTREME SOUTHEAST SECTIONS...BETWEEN 20-23Z. EXPECT SCATTERED MVFR CONDITIONS BETWEEN 10 AND 14Z DUE TO FOG. 55 && .PREV DISCUSSION... /ISSUED 645 AM CDT MON AUG 6 2012/ AVIATION... A COLD FRONT REMAINS ACROSS SOUTH ARKANSAS THIS MORNING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND NEAR THE FRONT MAINLY THIS AFTERNOON. CUMULUS WILL DEVELOP CENTRAL AND SOUTH THIS AFTERNOON BUT HIGH CLOUDS WILL BE DOMINANT. EXPECT VFR CONDITIONS. PREV DISCUSSION... /ISSUED 543 AM CDT MON AUG 6 2012/ SHORT TERM...TODAY THROUGH THURSDAY NIGHT A COLD FRONT WILL CONTINUE SAGGING INTO SOUTHERN ARKANSAS OR NORTHERN LOUSIANA THIS MORNING BEFORE STALLING. ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN CENTRAL/SOUTHERN SECTIONS OF THE STATE NEAREST THE FRONT THROUGH THIS AFTERNOON. OTHER THAN SMALL CHANCES FOR PRECIPITATION...THERE WILL BE SOME PATCHY FOG IN THE WEST/SOUTHWEST THIS MORNING FOLLOWING STORMS SUNDAY AFTERNOON AND EVENING. TEMPERATURES WILL BE SLIGHTLY COOLER THAN IN PREVIOUS DAYS...BUT WILL REMAIN A LITTLE ABOVE NORMAL. DRY CONDITIONS ARE EXPECTED ON TUESDAY...BUT THEN THE FRONT WILL LIFT BACK TO THE NORTH WEDNESDAY WITH SMALL CHANCES FOR RAIN. THE EXITING FRONT WILL BE FOLLOWED BY A NEW COLD FRONT FROM THE NORTH LATE THURSDAY OR THURSDAY NIGHT...AND THIS WILL KEEP TEMPERATURES DOWN. IN THE END...TRIPLE DIGIT TEMPERATURES WILL NOT BE AS COMMON IN THE NEAR TERM AS IN THE PAST SEVERAL WEEKS. LONG TERM...FRIDAY THROUGH SUNDAY AN UPPER HIGH PRESSURE AREA WILL BE OVER THE FOUR CORNERS AREA TO BEGIN THE PERIOD WITH AN UPPER LOW OVER THE GREAT LAKES. NORTHWEST FLOW WILL BE OVER ARKANSAS THROUGH THE PERIOD. THE LOW WILL MOVE NORTHEAST SUNDAY BUT THE HIGH WILL REMAIN OVER THE FOUR CORNERS. WILL KEEP DRY WEATHER OVER THE AREA FOR FRIDAY. HOWEVER...A COUPLE OF SHORT WAVES MOVE THROUGH THE NORTHWEST FLOW SATURDAY AND SUNDAY TO BRING SMALL CHANCES OF SHOWERS AND THUNDERSTORMS TO THE AREA. HIGH TEMPERATURES THROUGH THE PERIOD WILL GENERALLY BE IN THE 90S WITH SOME UPPER 80S IN THE NORTH. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 93 69 95 70 / 10 10 10 10 CAMDEN AR 96 73 97 73 / 30 10 10 10 HARRISON AR 94 66 96 70 / 10 10 0 10 HOT SPRINGS AR 97 72 98 73 / 20 10 10 10 LITTLE ROCK AR 97 72 97 73 / 20 10 10 10 MONTICELLO AR 96 72 96 73 / 30 10 10 10 MOUNT IDA AR 97 71 99 73 / 20 10 10 10 MOUNTAIN HOME AR 94 66 96 70 / 10 10 0 10 NEWPORT AR 94 70 94 71 / 10 10 10 10 PINE BLUFF AR 96 72 96 73 / 30 10 10 10 RUSSELLVILLE AR 97 70 99 72 / 10 10 10 10 SEARCY AR 95 71 96 72 / 20 10 10 10 STUTTGART AR 96 72 95 72 / 20 10 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...99
Hazardous weather outlook, Aug 6, 5:00 AM CDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON AUG 6 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON AUG 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT IN SOUTH ARKANSAS WILL EVENTUALLY MOVE TO THE LOUISIANA BORDER BY LATE TODAY...WITH HIGH PRESSURE REGAINING CONTROL OVER MUCH OF THE STATE. HIGHS WILL RANGE FROM THE MID TO UPPER 90S IN MOST LOCATIONS. MEANWHILE...HEAT INDEX READINGS WILL MAINLY BE IN THE 95 TO 105 DEGREE RANGE. THE COLD FRONT WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS THIS AFTERNOON. THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY IN SOUTH ARKANSAS. HOWEVER...LARGE PRECIPITATION AMOUNTS ARE NOT EXPECTED. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME TODAY DUE TO THE ONGOING DROUGHT CONDITIONS. BURN BANS ARE IN PLACE OVER MOST COUNTIES OF ARKANSAS AND BURNING IS NOT RECOMMENDED. WINDS WILL BE FROM THE SOUTH AHEAD OF THE FRONT AND NORTH BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL RAIN CHANCES WILL RETURN TO THE FORECAST LATER IN THE WEEK AS ANOTHER FRONTAL BOUNDARY APPROACHES FROM THE PLAINS STATES. THE WILDFIRE DANGER WILL REMAIN HIGH TO EXTREME THROUGHOUT THE WORK WEEK. RAINFALL THAT DOES OCCUR EARLY IN THE PERIOD WILL HAVE LITTLE AFFECT ON THE CURRENT DROUGHT SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Aug 6, 8:55 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
855 AM CDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG GURDON 33.92N 93.15W
08/05/2012 CLARK AR TRAINED SPOTTER
LARGE OAK TREES WERE SNAPPED AND UPROOTED. SHINGLES WERE
REMOVED FROM SEVERAL STRUCTURES AND TIN ROOFING WAS
RIPPED OFF AND THROWN 500 FEET. POWER LINES AND POWER
POLES ARE DOWN. SEVERAL TREES FELL ON A SUBSTATION
KNOCKING OUT POWER TO MOST OF GURDON. A SEMI WAS BLOWN
OFF THE ROAD AT THE TIME OF THE EVENT.
&&
MCLAYLocal storm report, Aug 6, 9:04 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
904 AM CDT MON AUG 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 3 S AMITY 34.22N 93.46W
08/05/2012 CLARK AR EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN OVER WESTERN CLARK COUNTY.
&&
MCLAYSpecial weather statement, Aug 6, 1:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 101 PM CDT MON AUG 6 2012 ARZ042-043-061830- GARLAND AR-SALINE AR- 101 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE AND NORTHEASTERN GARLAND COUNTIES UNTIL 130 PM CDT... AT 1256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTH OF LAKE LAGO...OR 18 MILES NORTH OF HOT SPRINGS...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LAKE WINONA... LAKE LAGO... LAKE CORONADO... LAKE BALBOA... HOT SPGS VILLAGE... REFORM... WOLF PINNACLE... SHORT MTN... MUSE MTN... LAKE PINEDA... LAKE DESOTO... LAKE CORTEZ... GOOSEPOND MTN... BREAD CREEK PINNACLE... ANGLING PINNACLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3482 9278 3457 9294 3469 9306 3480 9297 TIME...MOT...LOC 1801Z 298DEG 5KT 3474 9295 /227
Special weather statement, Aug 6, 1:26 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
126 PM CDT MON AUG 6 2012
ARZ042-061855-
GARLAND AR-
126 PM CDT MON AUG 6 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARLAND COUNTY UNTIL 200
PM CDT...
AT 122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHEAST OF LENA LNDG REC AREA...OR 10
MILES NORTHEAST OF LAKE OUACHITA...MOVING WEST AT 5 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM WHEN IT FALLS
APART..
* LOCATIONS IMPACTED INCLUDE...
LAKE OUACHITA... LENA LNDG REC AREA... LAKE OUACHITA SP...
MT TABOR... HAMILTON... AVANT...
THREE SISTERS LNDG... PILOT KNOB... OUACHITA PINNACLE...
CEDAR FOURCHE PARK... BUCKVILLE... BRADY MTN REC AREA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3456 9336 3476 9338 3476 9330 3477 9315
3461 9309
TIME...MOT...LOC 1826Z 082DEG 4KT 3470 9318
/227Special weather statement, Aug 6, 1:30 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 130 PM CDT MON AUG 6 2012 ARZ039-042-043-061900- GARLAND AR-PERRY AR-SALINE AR- 130 PM CDT MON AUG 6 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...CENTRAL PERRY AND NORTHEASTERN GARLAND COUNTIES UNTIL 200 PM CDT... AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF LAKE WINONA...OR 17 MILES SOUTH OF PERRYVILLE...MOVING NORTHEAST AT 5 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LONG MTN... LAKE WINONA... LAKE SYLVIA... LAKE LAGO... LAKE CORONADO... LAKE BALBOA... HOT SPGS VILLAGE... REFORM... PARON... OWENSVILLE... CROWS... BLAND... WOLF PINNACLE... WHITTINGTON... WHITE OAK MTN... SMITH PINNACLE... SATUMA... RUBICON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3494 9281 3464 9263 3456 9295 3486 9311 TIME...MOT...LOC 1831Z 243DEG 2KT 3478 9289 /227
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 1:01 PM CDT | Special Weather Statement | LZK | Saline | 29 min |
| Aug 6, 1:26 PM CDT | Special Weather Statement | LZK | Garland | 29 min |
| Aug 6, 1:30 PM CDT | Special Weather Statement | LZK | Saline | 30 min |
| Aug 6, 1:42 PM CDT | Special Weather Statement | LZK | Hot Spring | 43 min |
| Aug 6, 1:45 PM CDT | Special Weather Statement | LZK | Drew | 45 min |
| Aug 6, 1:53 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Aug 6, 2:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 43 min |
| Aug 6, 2:23 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 24 min |
| Aug 6, 2:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 45 min |
| Aug 6, 2:46 PM CDT | Special Weather Statement | LZK | Desha | 44 min |
| Aug 6, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 27 min |
| Aug 6, 3:08 PM CDT | Special Weather Statement | LZK | Bradley | 47 min |
| Aug 6, 3:15 PM CDT | Special Weather Statement | LZK | Hot Spring | 30 min |
| Aug 6, 3:16 PM CDT | Special Weather Statement | LZK | Lincoln | 29 min |
| Aug 6, 3:23 PM CDT | Special Weather Statement | LZK | Clark | 32 min |
| Aug 6, 3:25 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 28 min |
| Aug 6, 3:36 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 39 min |
| Aug 6, 3:44 PM CDT | Special Weather Statement | LZK | Grant | 31 min |
| Aug 6, 3:50 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew | 40 min |
| Aug 6, 3:57 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Grant, Jefferson | 48 min |
| Aug 6, 4:01 PM CDT | Special Weather Statement | LZK | Montgomery | 29 min |
| Aug 6, 4:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 28 min |
| Aug 6, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Bradley | 33 min |
| Aug 6, 4:40 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Lincoln | 20 min |
| Aug 6, 4:55 PM CDT | Special Weather Statement | LZK | Yell | 30 min |
| Aug 6, 4:59 PM CDT | Special Weather Statement | LZK | Cleveland | 46 min |
| Aug 6, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 27 min |
| Aug 6, 5:27 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Aug 6, 5:35 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 25 min |
| Aug 6, 5:48 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 27 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.